Firmoo > Answers > Eye Health >  question

Question

Ask questions

Zoe murphy


06/23/2013

Could steroid eye drops cause cataracts?

It is said that steroid eye drops can easily cause cataracts, is that true? What causes that?
Related Topics : cataracts
Answer the question

Answers (2)

  • Michael?anderson

    06/23/2013

    Cataract is a condition that a clouding of the lens of the eye. And long exposure to the sun can contribute to cataracts. Besides, chronic use of steroid usage can also contribute to cataracts. Luckily, cataracts are very treatable. Nevertheless, you still be prudent to use steroids eye drops. If you need using the eye drops, you’d better consult an eye doctor for the sake of your eyes.
  • Jason warren

    06/23/2013

    Yes, steroid eye drops can cause cataracts if you chronic abuse it. Also, the improper using of steroid eye drops also contributes to glaucoma. Asides from some eye problems, Chronic use of steroids have other well-known side effects including mood swings, weakened bones, high blood pressure, fluid retention , and confusion etc. You’d better ask an eye doctor if you often use steroid eye drops for the sake of your health.
Jumpto

Related Articles